Free access
Issue
ESAIM: M2AN
Volume 35, Number 2, March/April 2001
Page(s) 229 - 238
DOI http://dx.doi.org/10.1051/m2an:2001113
Published online 15 April 2002
  1. H. Bellout, J. Necas and K.R. Rajagopal, On the existence and uniqueness of flows of multipolar fluids of grade 3 and their stability. Internat. J. Engrg. Sci. 37 (1999) 75-96. [CrossRef] [MathSciNet]
  2. J.-M. Delort, Estimations fines pour des opérateurs pseudo-différentiels analytiques sur un ouvert à bord de Formula application aux equations d'Euler. Comm. Partial Differential Equations 10 (1985) 1465-1525. [CrossRef] [MathSciNet]
  3. R. Grauer and T. Sideris, Numerical computation of three dimensional incompressible ideal fluids with swirl. Phys. Rev. Lett. 67 (1991) 3511. [CrossRef] [PubMed]
  4. R. Grauer and T. Sideris, Finite time singularities in ideal fluids with swirl. Phys. D 88 (1995) 116-132. [CrossRef] [MathSciNet]
  5. E. Hille and R.S. Phillips, Functional analysis and semi-Groups. Amer. Math. Soc., Providence, R.I. (1957).
  6. R. Kerr, Evidence for a singularity of the three-dimensional incompressible Euler equations. Phys. Fluids A5 (1993) 1725-1746.
  7. J. Leray, Sur le mouvement d'un liquide visqueux remplissant l'espace. Acta Math. 63 (1934) 193-248. [CrossRef] [MathSciNet]
  8. P.-L. Lions, Mathematical topics in fluid mechanics, Vol. 1. Incompressible models. Oxford University Press, New York (1996).
  9. J. Málek, J. Necas, M. Pokorný and M. Schonbek, On possible singular solutions to the Navier-Stokes equations. Math. Nachr. 199 (1999) 97-114. [CrossRef] [MathSciNet]
  10. J. Necas, Theory of multipolar fluids. Problems and methods in mathematical physics (Chemnitz, 1993) 111-119. Teubner, Stuttgart, Teubner-Texte Math. 134 (1994).
  11. J. Necas, M. Růzicka and V. Sverák, Sur une remarque de J. Leray concernant la construction de solutions singulières des équations de Navier-Stokes. C. R. Acad. Sci. Paris Sér. I Math. 323 (1996) 245-249.
  12. J. Necas, M. Růzicka and V. Sverák, On Leray's self-similar solutions of the Navier-Stokes equations. Acta Math. 176 (1996) 283-294. [CrossRef] [MathSciNet]
  13. A. Pumir and E. Siggia, Collapsing solutions to the 3-D Euler equations. Phys. Fluids A2 (1990) 220-241.
  14. A. Pumir and E. Siggia, Development of singular solutions to the axisymmetric Euler equations. Phys. Fluids A4 (1992) 1472-1491.

Recommended for you